# SDR IPXA2024091150411

- Difficulty date: September 6, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft serial: 33845
- Aircraft time: 51,140 hours, 18,057 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 143T841523
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED DEPRESSOR SEAL, MAIN DECK CGO DOOR AFT CUTOUT AREA. (REPLACE).  INSTALLED DEPRESSOR SEAL, I.A.W AMM 20-11-00-910-802 REV.142.
